| Model Number |
AP2-100002 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The admiral acp screwdriver is not available for evaluation.No definitive root cause could be established.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.
Event or Problem Description
Customer reports that during a surgery that took place on (b)(6) 2025, the tip of the ap2-100002 admiral acp screwdriver sheared off.All pieces were retrieved; however, the issue resulted in a 30-minute surgical delay.No additional medical or surgical treatment was required; the surgery was able to be completed and there were no adverse patient outcomes.Customer states the surgeon used the proper technique with the instrumentation.Multiple follow-up attempts were performed to have the product returned for investigation, however, the admiral acp screwdrivers were not returned and are not available for evaluation.This occurred with two separate admiral acp screwdrivers.This mdr is to document the event against one lot of the admiral acp screwdrivers.See mdr 3012120772-2025-00031 for the second lot.